# SDR USAA920081981

- Difficulty date: October 28, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,489 hours, 34,013 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 61C27494
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR LOG NR 4371367 RT HORIZONTAL STABILIZER LOWER SURFACE HAS A CRACK FORWARD OF CENTER ELEVATOR BALANCE PANEL AT AFT SPAR.  REPAIRED RT HORIZONTAL STABILIZER LOWER SURFACE IAW US AIRWAYS TYPICAL REPAIR NR 55-10-07 REV D.
